# SDR SWAA2022061611053

- Difficulty date: May 25, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SCUFF PLATE IS CRACKED. / [01] LOCATED AND DRILLED NEW SCUFF PLATE P/N 654A0004-97 I.A.W SRM 51-40-05-0G-0 AND DWG 146A8341-7.;[02] OK TO INSTALL NEW AFT CARGO COMPARTMENT FORWARD SCUFF PLATE;[03] VERIFIED CORRECTIVE ACTION ENTRY 1-2. OK TO INSTALL GIVEN.;[04] INSTALLED THE NEW AFT CARGO COMPARTMENT FORWARD SCUFF PLATE IAW SOPM 20-50-01;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
